# SDR CA080415004

- Difficulty date: April 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,599 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: Z4243130000
- Condition: Frayed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CENTER CABLE WAS FOUND FRAYED DURING REGULARLY SCHEDULED MAINTENANCE.
